# SDR 05FDEA02383

- Difficulty date: August 10, 2005
- Submitted: August 11, 2005
- Operation: Air carrier
- Aircraft: N68054
- Make and model: Doug DC-10-10
- Aircraft serial: 47808
- Aircraft time: 55,049 hours, 24,835 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Valve
- Condition: Malfunctioned
- Location: Mlg Downlock
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF DURING GEAR RETRACTION, RT MLG RED LIGHT FRONT AND REAR PANEL REMAINED ILLUMINATED.  QRH COMPLIED W/ RECYCLED GEAR AT 180 KNOTS.  LIGHTS REMAINED ILLUMINATED AND EVENTUALLY  EXTINGUISHED IN APPROX 5 MINUTES.  CHECKED PROX SENSORS AND WIRING, ALL LOOK OK.  PERFORMED BITE TEST ON PROX ELECTRONIC UNIT NO  FAULTS.  CHECKED SENSOR GAP PER M/M 32-34-03-02, ALL WITHIN  LIMITS.  INSTALLED GEAR PINS, REMOVED TARGET SENSOR FROM RLG DOWN LOCK, SIMULATED FLIGHT CONDITIONS WITH GEAR UP.  PER TAFI 32-30-00 CODE "AL" PRESSURIZED HYDRAULIC  SYSTEM AND CHECKED ALL COMPONENTS FOR BYPASSING OR INTERNAL LEAKAGE.  ALL CHECK OK.  REMOVED AND REPLACED RIGHT MAIN LANDING GEAR DOWNLOCK ACTUATOR  RESTRICTOR VALVE PER MM 32
